Facebook Twitter Google Plus Linkedin Instagram Pinterest Tumblr

Coupled fixed point theorems for generalized contractions in ordered $M$-metric spaces -by Hossein Monfared, Mehdi Asadi and Mahdi Azhini

Abstract: Using control functions, we improve and extend some results of coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces by Lakshmikantam and $\acute{C}$iri$\acute{c}$ [24] to ordered $M$-metric spaces. Keywords: Fixed point; Partial metric space; $M$-metric space; Coupled fixed point. DOI: https://doi.org/10.30697/rfpta-2018-004 ______ How to cite this article: H. Monfared, M. Asadi, M. Azhini,…

Parallel extragradient-proximal methods for solving split system of fixed point set constraint equilibrium problem in real Hilbert space -by Anteneh Getachew Gebrie and Rabian Wangkeeree

Abstract: In this paper, we propose two parallel extragradient-proximal methods for solving finite family of split equilibrium problems and split common fixed point problems, we call the problem split system of fixed point set constraint equilibrium problem (SSFPSCEP). The algorithms combine the extragradient method, the proximal method and the shrinking projection method. The weak and…

Variational Relations in Abstract Convex Spaces -by Sehie Park

Abstract: Luc [1] initiated the study of variational relations, which is a unifying approach to various models of equilibrium theory and variational inclusions. There, a simple condition was established for the existence of solutions of variational relations and was applied to a number of variational problems. In the present article, certain results in [1] are…

Layered Compression-Expansion Fixed Point Theorem -by Richard I. Avery, Douglas R. Anderson and Johnny Henderson

Abstract: The layered compression-expansion fixed point theorem is an alternative approach to the Krasnoselskii fixed point theorem for perturbed operators. The layered compression-expansion fixed point theorem is used to verify the existence of a fixed point to an operator of the form $T = R+S$ (sum of operators) by verifying the existence of a fixed…

On the qualitative properties of functional integral equations with abstract Volterra operators -by Diana Otrocol and Veronica Ilea

Abstract: Using the weakly Picard operators technique we establish existence, data dependence and comparison results of solutions for a functional integral equation with abstract Volterra operators. Some examples which show the importance of our results are also included. Keywords: Functional integral equation, weakly Picard operators, data dependence and abstract Volterra operator. DOI: https://doi.org/10.30697/rfpta-2018-13 ______ How to…

Comments on some Fixed Point Theorems -by B. E. Rhoades

Abstract: The purpose of this paper is to show that a number of fixed point theorems are special cases of two theorems of Jungck and the author [6]. Keywords: Fixed point theorem, $G$-metric space, occasionally weakly compatible. DOI: https://doi.org/10.30697/rfpta-2018-001 ______ How to cite this article: B. E. Rhoades, Comments on some Fixed Point Theorems, Results in Fixed Point Theory…

On $\alpha$-nonexpansive mapping and fixed-points in Banach spaces -by Prondanai Kaskasem, Chakkrid Klin-eam and Suthep Suantai

Abstract: In this paper, we prove some fixed point theorems of $\alpha$-nonexpansive mapping in Banach spaces which introduced by K. Goebel and M. A. Pineda (2007) [1]. In the first theorem of main result, we prove the existence of common fixed point sets of $\alpha$-nonexpansive mapping and continuous mapping. In the second theorem in our…

Existence and stability of fractional implicit differential equations with complex order -by D Vivek, K. Kanagarajan and E. M. Elsayed

Abstract: In this paper, we study existence results for nonlocal initial value problems for fractional implicit differential equations with complex order. The Krasnoselkii's fixed point theorem and Banach contraction principle are used for proving the main results. Moreover, we discuss the Ulam-Hyers stability. Keywords: Fractional implicit differential equations, Nonlocal condition, Complex order, Existence. DOI: https://doi.org/10.30697/rfpta-2018-27 ______…

Common fixed point results in metric spaces endowed with a graph -by Binayak S. Choudhury, Nikhilesh Metiya, Debashis Khatua

Abstract: In this paper we establish some common fixed point results for a pair of mappings in a metric space having the additional structure of a directed graph. The mappings are assumed to satisfy certain almost $G$-contractions without and with rational terms. Each of our results is illustrated with example. The approach here is a blending…

Fixed point theorems for $(\alpha, \phi)$-contractive mappings of rational type in complex valued metric spaces with applications -by Priya Shahi, Jatinderdeep Kaur and S. S. Bhatia

Abstract: A very interesting approach in the theory of contractive mappings was recently given by Samet et al. (Nonlinear Anal. 75, 2012, 2154-2165) by using the concept of $\alpha$-$\psi$ contractive type mappings in metric spaces. The purpose of this paper is to give the generalized version of $\alpha$-$\psi$ contractive type mappings in complex valued metric spaces.…